# SDR CA130521004

- Difficulty date: May 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS115040127
- Condition: Failed
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED COMPLETE LOSS OF FLUID IN HYDRAULIC SYS NR 3 DURING DESCENT. THEY PERFORMED QRH ABNORMAL 10-8 LANDING FLAPS 20, MANUAL GEAR EXTENSION, NOSE WHEEL STEERING OFF, ACFT LANDED WITHOUT INCIDENT.
